advertisement
Question
Posted by: tc | 2009-01-13

Dizzie and weak

Hi Doc

For the last 2-3 months I have be suffering form a very dizzie head and weakness (I struggle to get up a flight of stairs). I quired it with my GP and he said the my blood pressure was low (100/80) and recomended drinking Marmite in hot water when I started feeling dizzie.

Normally I would blame this feeling on my Thyriod (lack of - I have hashimotas desease), but I am now wondering if it is not the Crestor 20mg that I am taking for cholestrol. I had my Thyroid fuction and Cholestrol tested about 6 months ago and my thyroid fuction was fine but my cholestrol was not down so my GP put me on Crestor.

I would appreciate your opoinion.

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi TC
Crestor can cause weakness, dizziness and muscle pain. It can cause a serious muscle problem called rhabdomiolysis. Ask your doctor to check your urine for blood and do some bloodtests as some laboratory abnormalities have also been reported: dipstick-positive proteinuria and microscopic hematuria, Abnormal liverfunctions and thyroid function abnormalities.
I think you should stop the Crestor until this is properly investigated.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement